MAUDE Adverse Event Report: VISICU, INC - DUP ECAREMANAGER SYSTEM

VISICU, INC - DUP ECAREMANAGER SYSTEM
Model Number 865325
Health Effect - Clinical Code Death (1802)
Date of Event 04/13/2018
Type of Reportable Event Death
Event or Problem Description
The preliminary investigation into the events of (b)(6) 2018, by philips, revealed the following information.At 1:42 am ¿ vital signs message data stopped for the patient.At 1:45 am ¿ bp values received for the final time.At 1:51 am ¿ vitals stopped notification was sent to all running workstations.This notification was not dismissed and remained on screen for an hour before being auto-dismissed by the system.At 3:27 am ¿ heart rate data received.At 3:47 am ¿ patient was discharged from the eicu system due to their passing.During the time between measurement, messages were received but contained no values to post.This patient was a low acuity patient and was on an infrequent rounding schedule by the eicu staff.When the eicu nurse did round on the patient, using the in room audio/visual equipment, the nurse noticed that the patient was unresponsive and that patient monitoring leads were off the patient and could be seen lying on the bed.The nurse then contacted the bedside staff and relayed their findings.Philips preliminary investigation concludes that the eicu system performed as designed.This device is not used in the treatment or diagnosis of patients, according to the device's intended use.Contrary to the customer report, the vitals stopped notification was sent.In addition, the proof of performance is shown by the continued receipt of messages containing no data values, and the receipt of vital data at 3:27 am.At the current time the customer is performing an internal investigation into this incident.The results of this investigation will be transmitted to philips once they are available.Following this philips will send updates or further submissions.
 
Additional Manufacturer Narrative
Following submission of the initial emdr we, philips, have endeavored to obtain information regarding the internal investigation by (b)(6) medical center.To that end we have send requests for more information on may 17, 2018 and june 1, 2018.In responses dated may 18, 2018 and june 1, 2018 we were informed that there were no updates at that time.We will continue to monitor for a further response and will update as information becomes available.
 
Additional Manufacturer Narrative
Following submission of the initial follow up, we, philips, sent a third request to obtain information regarding the internal investigation by (b)(6) medical center on june 28, 2018.In a response also dated june, 28, 2018 we were informed that there were no updates at that time.At this time we consider the matter closed.

Brand Name
ECAREMANAGER SYSTEM
Common Device Name
ECAREMANAGER
Manufacturer (Section D)
VISICU, INC - DUP
217 e redwood st ste 1900
baltimore MD 21202
MDR Report Key7513903
Report Number1125873-2018-00001
Device Sequence Number19272068
Product Code MSX
UDI-Device Identifier00884838059832
UDI-Public(01)00884838059832(10)4.1.1
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K153156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number865325
Device Catalogue Number865325
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer04/13/2018
04/13/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date06/15/2018
07/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR